# SDR YENA2024031100369

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271N
- Aircraft serial: 11397
- Aircraft time: 2,024 hours, 355 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: J16470254
- Condition: Failed
- Location: Apu
- Part time: 11,569 hours, 6,801 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#187, BOS-LAX. (ETOPS) 'APU AUTOSHUTDOWN THREE CONSECUTIVE TIME ( APU SYSTEM A321NEO ETOPS ) APU FAILED TO LIGHT ON MULTIPLE FLIGHT AND GRD ATTEMPTS. NO FLAME; CHECKED PER TSM 49-00-81-810-821-A. REMOVED AND REPLACED IGNITER PLUG. NO HELP PER MM 49-41-41. REMOVED AND REPLACED IGNITION UNIT PER MM 49-41-38. APU START & OPS NORMAL. MDDR 540925 CLEARED.'
